# SDR JJBA20220107013

- Difficulty date: January 7, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,366 hours, 26,432 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN HAS CORROSION UNDER RAR #2 ANTENNA BASE. CUT OUT DAMAGE AT RAR #2 FR68-69 STR 21L-21R AND INSTALLED REPAIR DOUBLER AND FILLER
